i am wondering about the possible side effects of taking psychoctive drugs (psylocibine, MDMA) while using 300mg of tegretol 2x daily for non-psychotic manic episodes. tegretol has been drug of therapy for approximately three years. does this increase the chance of overdose, neurological damage or manic intensity? does the anti-convulsant property of the tegretol aide in the prevention of seizure in the event of an overdose?
thanks very much for u'r help :)
i understand your position doctor, is to deter substance abuse at all lengths however, i didn't say i was using psychoactives so im not sure i need a 'substance abuse specialist'. if i were, not answering my question is little deterrent. drug abusers need education, not scolding. thanks anyway,
after 12 years of abuse it took 12 weeks total stopping of all medication befor i was in some sort of normal sleep/eat pattern. It was the hardest three months of my life,8 years clean now.good luck to you and may your god be with you
I have a friend who was on tegratol, and YES, it DOES INCREASE YOUR RISKS OF OVERDOSING ON MDMA!!! Actually, a few girls I know were on tegratol and od'd on it cuz of using it.. I see you wrote this years ago, TOO BAD, wish I read this before they od'd... DAMN!!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.